MAUDE Adverse Event Report: WESTMED LLC VIXONE; VIXONETM NEBULIZER WITH SUPER SPIKE PEDIATRIC MASK AND THREADED NUT

WESTMED LLC VIXONE; VIXONETM NEBULIZER WITH SUPER SPIKE PEDIATRIC MASK AND THREADED NUT
Model Number 0313
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customers saying the nebulizer isn't aerosolizing. .
 
Additional Manufacturer Narrative
The nebulizer isn't aerosolizing delayed patient treatment.
 
Event or Problem Description
Customers saying the nebulizer isn't aerosolizing. .
 
Additional Manufacturer Narrative
The nebulizer isn't aerosolizing delayed patient treatment.The defect of failure to nebulize was unable to be confirmed in the absence of a returned sample.Rma-20013f revision 1 has been reviewed.This type of failure has been included and assessed for risk on lines r19-r24, r27, r28, r33, r40, r58, r59, r62-r64, and r81-r84.The highest severity associated with the line items is 6 - major and with an occurrence of up to 4.Airlife will continue to monitor trending of the complaint and may perform additional actions at that time.
 
Event or Problem Description
Customers saying the nebulizer isn't aerosolizing.
 
Additional Manufacturer Narrative
The nebulizer isn't aerosolizing delayed patient treatment.The defect of failure to nebulize was unable to be confirmed in the absence of a returned sample.Rma-20013f revision 1 has been reviewed.This type of failure has been included and assessed for risk on lines r19-r24, r27, r28, r33, r40, r58, r59, r62-r64, and r81-r84.The highest severity associated with the line items is 6 - major and with an occurrence of up to 4.Airlife will continue to monitor trending of the complaint and may perform additional actions at that time.Udi related data quality updates only.

Brand Name
VIXONE
Common Device Name
VIXONETM NEBULIZER WITH SUPER SPIKE PEDIATRIC MASK AND THREADED NUT
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18068625
Report Number2028807-2023-00031
Device Sequence Number12704962
Product Code CAF
UDI-Device Identifier00709078000607
UDI-Public(01)00709078000607
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0313
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer10/05/2023
10/05/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date01/15/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown